# SDR AMTA200300866

- Difficulty date: July 1, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN C1 PIT AT FS 595, 21 INCHES RT OF CENTER LINE, HOLE IS .75 INCH BY .75 INCH.  PERFORMED INTERIM REPAIR PER ERA L10-53T-2549 REV B.
